×

zbMATH — the first resource for mathematics

Thermohydrodynamic studies of vertical wells in non-linear filtration. (English) Zbl 1456.76125
Summary: In this paper the computational algorithm for interpreting the results of hydrodynamic and thermohydrodynamic studies in non-linear filtration is proposed. The algorithm allows to determine the conductivity of the reservoir, the limiting pressure gradient, reservoir pressure and the regularization parameter. Temperature and pressure changes data, measured on a vertical well, are taken as the initial information.
Reviewer: Reviewer (Berlin)
MSC:
76S05 Flows in porous media; filtration; seepage
76M20 Finite difference methods applied to problems in fluid mechanics
80A19 Diffusive and convective heat and mass transfer, heat flow
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ogibalov, P. M.; Mirzadzhanzade, A. Kh., Unsteady Movements of Viscoplastic Media (1977), Moscow: MGU, Moscow
[2] Davlikamov, V. V.; Khabibullin, Z. A.; Kabirov, M. M., Abnormal Oil (1975), Moscow: Nedra, Moscow
[3] Entov, V. M.; Ilyaev, V. I.; Mustafaev, S. D.; Rakhimov, N. R., Determination of the initial pressure gradient during the movement of oils in reservoir conditions, Oil Industry J., 9, 53-55 (1971)
[4] Bernadiner, G. I.; Entov, V. M., Hydrodynamic Theory of Filtration of Abnormal Fluids (1975), Moscow: Nauka, Moscow
[5] Owayed, J. F.; Tiab, D., “Transient pressure behavier of Bingham non-Newtonian fluids for horizontal wells,” Soc. Pet. Eng, SPE, No., 61, 21-32 (2008)
[6] Nemerzhitsky, Y. V., On the features of hydrodynamic studies of wells in low-permeability reservoirs, Tr. MFTI, 2, 46-56 (2017)
[7] Badertdinova, E. R.; Khairullin, M. Kh.; Shamsiev, M. N.; Khairullin, R. M., Numerical method for solving the inverse problem of nonisothermal filtration, Lobachevskii J. Math., 40, 718-723 (2019) · Zbl 1453.76187
[8] Abdullin, A. I., Approach to solving the inverse problem of filtration based on descriptive regularization, Lobachevskii J. Math., 49, 1892-1896 (2019) · Zbl 1439.35554
[9] A. A. Samarsky, The Theory of Difference Schemes (Nauka, Moscow, 1977; Marcel Dekker, New York, Basel, 2001).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.